Translator Disclaimer
2013 A bound for orderings of Reidemeister moves
Julian Gold
Algebr. Geom. Topol. 13(6): 3099-3110 (2013). DOI: 10.2140/agt.2013.13.3099

Abstract

We provide an upper bound on the number of ordered Reidemeister moves required to pass between two diagrams of the same link. This bound is in terms of the number of unordered Reidemeister moves required.

Citation

Download Citation

Julian Gold. "A bound for orderings of Reidemeister moves." Algebr. Geom. Topol. 13 (6) 3099 - 3110, 2013. https://doi.org/10.2140/agt.2013.13.3099

Information

Received: 17 April 2012; Accepted: 18 April 2013; Published: 2013
First available in Project Euclid: 19 December 2017

zbMATH: 1284.57009
MathSciNet: MR3248726
Digital Object Identifier: 10.2140/agt.2013.13.3099

Subjects:
Primary: 57M25

Keywords: Reidemeister moves

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.13 • No. 6 • 2013
MSP
Back to Top